# SDR CA000404014

- Difficulty date: December 8, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,148 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 41103750
- Condition: Failed
- Location: Pilot Valve
- Component: Rotorcraft Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE VERTICAL PLAY AT PILOT INPUT TRUNNION AND PILOT VALVE AREA OF THE SERVO.  FEEDBACK IS EXCESSIVE, ALSO CHATTERING AN VIBRATING AND NOISY DURING GROUND RUN AND TEST FLIGHTS.
